# SDR 2000UALA00625

- Difficulty date: October 26, 2000
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N619UA
- Make and model: Boeing 767222
- Aircraft serial: 21879
- Aircraft time: 64,469 hours, 16,805 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part serial: A1612
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE EPR AND N1 PARAMETERS REMAINED AT IDLE POWER UPON APPLICATION OF T/O POWER.  RTB.  *S/D*  CAUSED BY THE FUEL CONTROL OR THE FUEL PUMP.  BOTH UNITS WERE REPLACED.  THE FUEL CONTROL UNIT FAILED THE AS RECEIVED TEST BENCH CHECK.  THERE WAS NO PS4 ACTUATION ABOVE 90 PSI, DUE TO INTERNAL FAILURE.  UNIT SENT OUT FOR OVERHAUL.
